# SDR ASAA2018071625397

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,585 hours, 8,621 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI THE AUTOTHROTTLES DISENGAGED AND WOULD NOT RE-ENGAGE. CIRCUIT BREAKERS ALL IN. FMC DATA ALL COMPLETE. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. AUTOTHROTTLE BITE PER FIM 22-31 TASK 801 SHOWED FAULT CODE 22-31263 "A/T 28 VDC PWR INV" LOGGED FOR LEG 4 BUT CURRENT STATUS TEST PASSED WITH NO FAULTS. ACCOMPLISHED T/S FOR FAULT 22-31263 PER FIM 22-31 TASK 810 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER MM 22-31-00-710-801 AND AUTOTHROTTLE SYSTEM - SYSTEM TEST PER MM 22-31-00-710-802 - ALL TESTS PASS.
